# SDR CALA2022021800434

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 68,657 hours, 24,646 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta540rbl6.14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262, SHEAR FITTING AT STATION 540 AND RBL 6.14 IS CRACKED. SUPPORT TASK NSA EMX N/R 00091 REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 6.14 IAW B737- U379153 2/14/2022 800 SRM 51-60-02 AND DWG 111A2000 REV ORG. DATA WAS TRANSCRIBED FROM HANGAR NR 6228776 WORK ACCOMPLISHED BY V897956 INSPECTED BY 932009.
